Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Algebraic topology of Calabi–Yau threefolds in toric varieties

Charles F Doran and John W Morgan

Geometry & Topology 11 (2007) 597–642
Bibliography
1 V V Batyrev, Dual polyhedra and mirror symmetry for Calabi–Yau hypersurfaces in toric varieties, J. Algebraic Geom. 3 (1994) 493 MR1269718
2 V V Batyrev, L A Borisov, On Calabi–Yau complete intersections in toric varieties, from: "Higher-dimensional complex varieties (Trento, 1994)", de Gruyter (1996) 39 MR1463173
3 V V Batyrev, M M Kreuzer, Integral cohomology and mirror symmetry for Calabi–Yau 3–folds, from: "Mirror Symmetry V: Proceedings of the BIRS Workshop on Calabi-Yau Varieties and Mirror Symmetry (December 2003)", AMS/IP Stud. Adv. Math. 38 (2006) 255 MR2282962
4 D A Cox, S Katz, Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs 68, Amer. Math. Soc. (1999) MR1677117
5 V I Danilov, A G Khovanskiĭ, Newton polyhedra and an algorithm for calculating Hodge–Deligne numbers, Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986) 925 MR873655
6 P Deligne, Théorie de Hodge III, Inst. Hautes Études Sci. Publ. Math. (1974) 5 MR0498552
7 C F Doran, J W Morgan, Mirror symmetry and integral variations of Hodge structure underlying one parameter families of Calabi–Yau threefolds, from: "Mirror Symmetry V: Proceedings of the BIRS Workshop on Calabi-Yau Varieties and Mirror Symmetry (December 2003)", AMS/IP Stud. Adv. Math. 38 (2006) 517 MR2282973
8 W Fulton, Introduction to toric varieties, Annals of Mathematics Studies 131, Princeton University Press (1993) MR1234037
9 I M Gel’fand, M M Kapranov, A V Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, Birkhäuser (1994) MR1264417
10 A G Khovanskiĭ, Newton polyhedra, and the genus of complete intersections, Funktsional. Anal. i Prilozhen. 12 (1978) 51 MR487230
11 M Kreuzer, H Skarke, Complete classification of reflexive polyhedra in four dimensions, Adv. Theor. Math. Phys. 4 (2000) 1209 MR1894855
12 A R Mavlyutov, Semiample hypersurfaces in toric varieties, Duke Math. J. 101 (2000) 85 MR1733735